Browse "MA-Journal Papers(저널논문)" bySubjectAPPROXIMATION CAPABILITY

Showing results 1 to 2 of 2

1
A flux preserving immersed nonconforming finite element method for elliptic problems

Jeon, Youngmok; Kwak, Do Youngresearcher, APPLIED NUMERICAL MATHEMATICS, v.81, pp.94 - 104, 2014-07

2
Discontinuous bubble scheme for elliptic problems with jumps in the solution

Chang, Kwang S.; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.200, no.5-8, pp.494 - 508, 2011

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0